Exact solutions for a family of spin-boson systems

Lee, Yuan-Harng, Links, Jon and Zhang, Yao-Zhong (2011) Exact solutions for a family of spin-boson systems. Nonlinearity, 24 7: 1975-1986. doi:10.1088/0951-7715/24/7/004

Author Lee, Yuan-Harng
Links, Jon
Zhang, Yao-Zhong
Title Exact solutions for a family of spin-boson systems
Journal name Nonlinearity   Check publisher's open access policy
ISSN 0951-7715
Publication date 2011-07
Sub-type Article (original research)
DOI 10.1088/0951-7715/24/7/004
Volume 24
Issue 7
Start page 1975
End page 1986
Total pages 12
Place of publication Temple Way, Bristol, U.K.
Publisher Institute of Physics Publishing
Collection year 2012
Language eng
Formatted abstract
We obtain the exact solutions for a family of spin-boson systems. This is achieved through application of the representation theory for polynomial deformations of the su(2) Lie algebra. We demonstrate that the family of Hamiltonians includes, as special cases, known physical models which are the two-site Bose–Hubbard model, the Lipkin–Meshkov–Glick model, the molecular asymmetric rigid rotor, the Tavis–Cummings model and a two-mode generalization of the Tavis–Cummings model.
Keyword Tavis-Cummings model
Solvable model
Quantum optics
LMG model
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Sep 2011, 12:09:49 EST by Dr Jon Links on behalf of School of Mathematics & Physics